MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Annals of hepatology · 2012

Fulminant hepatitis during self-medication with conjugated linoleic acid.

Nortadas Rita, Barata José

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

The present report describes a 63-year-old female who presented with fulminant hepatic failure requiring liver transplantation caused by a weight loss dietary supplement containing conjugated linoleic acid (CLA). Thorough investigation, including liver biopsy, revealed no other cause of hepatotoxicity. In the last few years, a considerable number of reports have been published on toxic hepatitis, associated with non-conventional products, attributed with weight-reducing properties. We emphasize the importance of taking a cautious approach when consuming herbal supplements for the purpose of weight loss, as all that is "natural" may not always be healthy. Only one report of CLA-induced toxic hepatitis is related in the medical literature.

Для цитирования: Nortadas Rita, Barata José. Fulminant hepatitis during self-medication with conjugated linoleic acid.. Annals of hepatology. 2012.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.